MathSciNet Relay Station
MathSciNet bibliographic data
MR237701 (38 #5982) 22.05 (20.00)
Fulp, Ronald Continuous characters of compact semigroups. Trans. Amer. Math. Soc. 137 1969 421–430.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement